# SDR SWAA2016101008566

- Difficulty date: September 29, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY AREA FLASHLIGHT BASE CRACKED.     R & R FLASHLIGHT IAW CMM.
